Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 17, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 19, 2023, 8:38 PM CDT for Saint Tammany Parish, Louisiana; Hancock County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2023, 8:38 PM CDT (01:38 UTC)
- Expired
- Jun 19, 2023, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Saint Tammany Parish, LA, Hancock County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4326 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 5.7
- Supercell composite
- 30.4
The text
As transmitted.
669
WFUS54 KLIX 200138
TORLIX
LAC103-MSC045-200230-
/O.NEW.KLIX.TO.W.0017.230620T0138Z-230620T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
838 PM CDT Mon Jun 19 2023
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
East central St. Tammany Parish in southeastern Louisiana...
West central Hancock County in southern Mississippi...
* Until 930 PM CDT.
* At 837 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pearl River, or 8 miles south of Picayune, moving
southeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central St. Tammany Parish in southeastern Louisiana and west
central Hancock Counties.
This includes Interstate 10 in Mississippi near mile marker 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3040 8973 3042 8970 3034 8955 3031 8961
TIME...MOT...LOC 0137Z 308DEG 9KT 3040 8969
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MSWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 19, 7:23 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 19, 7:23 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
723 PM CDT Mon Jun 19 2023
...New UPDATE, AVIATION...
.UPDATE...
Issued at 659 PM CDT Mon Jun 19 2023
Issued Flash Flood Watch a little while ago through 7 PM CDT
tomorrow for much of the area. Admittedly, confidence in specifics
is not particularly high, but considering what's occurred in areas
to the east over the last few days, and even over Jackson County
today, it's the path of least regret.
As has been said, it's a conditional situation with potential for
a high impact event. We can see on radar outflow moving westward
toward the Pearl River and St. Bernard Parish with thunderstorms
firing to the east of the boundary. These storms have been
producing hail and very heavy rainfall. Convection allowing models
keep producing storms through late evening, and then fire more
off on Tuesday morning. Multiple reports of 4-7 inches of rain
over Jackson County this afternoon. The question has been how far
westward to carry the watch, but with the upper ridge retreating
somewhat on Tuesday, opted to carry it westward to the Mississippi
River. Adjustments are likely to be made overnight to exclude some
portions of the area based on eventual evolution of convection, as
some portions of the area may end up with little or no
precipitation.
&&
.SHORT TERM...
(This evening through Tuesday night)
Issued at 350 PM CDT Mon Jun 19 2023
A fairly active afternoon/evening is expected across portions of the
CWA in terms of heavy rainfall potential. In the upper levels, a
very amplified ridge axis extends across the entire midsection of
the country stretching from the Rio Grande to well past the Great
Lakes. East of there, a deepening low has become cutoff near the
Ohio River Valley. A weak but significant surface boundary lies
between those large scale features near the LIX and MOB border along
the MS/AL coastline. The 12Z LIX sounding showed ample moisture
throughout the column outside of a little drying in the mid levels.
More concerning is the extremely steep lapse rates above the
850mb height. 7-8C/KM, and probably steeper now, is very rare for
this time of year. But that's just one aspect of ongoing very
robust convection in coastal AL thats spreading west into coastal
MS. The existence of the nearly stalled boundary continues to be a
major focal point of development and resulting in what will be
continued training of thunderstorms. Additionally, strong southern
flow noted on MOB's radar areal surface obs indicate a meso low
is potentially developing near the MS/AL border. This has been and
will continue to enhance precip development and efficiency.
Upwards of 5 to 10 inches of rain has fallen in Baldwin County AL
today and numbers in that realm are certainly possible on the MS
Coast. Weaker tornadoes will be possible as well as mesoscale
local environments in the vicinity of the boundary create an
environment with increased shear and helicity. This is similar to
what occurred yesterday along the I- 10 Twins Span bridge between
New Orleans East and Slidell.
Moving into the late evening and overnight, CAMs suggest a line of
storms will potentially develop roughly along a line from Baton
Rouge to New Orleans. Its not clear if this will be a new line that
initiates along 80 dewpoint line or just the current line in MS that
is driven southwestward by convection over time. Either way, will
once again be looking at the possibility of flash flooding and an
isolated tornado or 2.
Going into Tuesday, the shear axis between ridge to the west and
trough/low to the east will remain active. CAMs and medium range
models are all pinging on numerous showers and storms, but moreso
along BR/NOLA line instead of coastal/SW MS as it has been over the
last few days. Flash Flood Watch did cross my mind, but wasn't
confident enough to go with one that far out due to uncertainty.
Until that convection does develop, it'll still be hot although not
as hot has it has been. With the upper low to the east nudging
southwestward, temps will not be able to warm as much as previous
days. Thus, will not be reissuing the Excessive Heat Warning for any
zones but will send out another Heat Advisory (for a trimmed down
area).
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 343 AM CDT Mon Jun 19 2023
The stacked nature of these features(high and low) will also be
reflected at the sfc and will begin to send a front, although very
weak, into the area by Tuesday night into Wed. This will be a slow
process though. And while this boundary transits the area slowly,
training of storms could occur Tuesday and again Wed. These could
also last well into the evening hours each day. The front looks to
be over the gulf before stalling late Wed. This will take most of
this activity to that area as well. Dew pt temps look to cool back
to the upper 60s lower 70s by Wed night and temps look to cool also
into the lower 70s north(maybe even a 69F for MCB) to mid/upper 70s
south by Wed night. Another dry air surge will move in Fri keeping
storms over the coastal areas and offshore. This dry air surge will
be from the last short wave moving through the base of the upper
trough allowing this feature to begin moving north then NE. The
migration of this upper low looks to start late Wed night into
Thursday. But the main shift northward occurs as this short wave
moves to the east side of the trough Thu night into Friday. This
will cause the dew pt gradient to begin shifting to the NW bringing
back the deep moisture by the weekend. An easterly wave will move
through the gulf over the weekend providing moisture with a more
normal summer distribution of sh/ts. But the H7 high will have
ridged into the area as the upper trough departs, a hostile
environment will remain over the gulf as this easterly wave moves
through. Now, the good part of this is 2 fold. The first is less
severe storms by late Wed into Thu and possibly Fri, but we will
take this a day at a time. The second is the heat wave may get
broken and could be as early as Tuesday. The conditions will be
similar Tue but sine the trough will be over the area, it will bring
a lot more cloud cover keeping temps lower and as the relatively
dry air moves in, it could also keep the heat wave down Wed
through Friday. Maybe the Heat advisory now and again but the
excessive heat warnings may be going away at least for a short
while. By the way, the only normal thing in this fcast is the
easterly wave for this time of year. We get heat waves in June,
but it is not common to see them to this degree this early, these
usually come in July and August. And NW flow this long is insane.
And eventually, the H7 high will plant itself right over our area
by next week. But that's a ways out still. This migration of the
stacked high over Mexico is quite normal as it should eventually
find itself over the SW. And it is this process that causes the
NAMS(North American Monsoon System) to occur as it brings deep
moisture out of the Pacific into the SW on the western periphery
of the high. This is a normal process as well and if it carries
out like it should, then this heat will eventually subside here
and move west until the stacked high moves east, which is normally
does in late July/August. This high may be a lot more expansive
for this time of year, which is something worth looking into.
&&
.AVIATION...
(00Z TAFS)
Issued at 659 PM CDT Mon Jun 19 2023
Most terminals currently VFR, but KGPT currently has thunderstorms
in the vicinity, with potential to produce 40 knot gusts or more
and IFR visibilities. Also mentioning storms for KASD, and based
on recent discussions with SPC, as well as satellite, we'll
probably need to add TSRA threat to KMCB/KHDC/KNEW/KMSY in the
next few hours. Threat through around midnight, then refiring
around 14-15z. In between, MVFR ceilings likely around sunrise.
&&
.MARINE...
Issued at 343 AM CDT Mon Jun 19 2023
A broad ridge of surface high pressure centered over the southern
and eastern Gulf will continue to produce southwest flow of 10 to 20
knots over the coastal waters through Tuesday. Heading into
Wednesday and Thursday, a weak frontal boundary will slip into the
waters and stall. This will lead to weak northerly and easterly flow
of 10 knots or less during this period time. By the end of the week,
the boundary is expected to weaken and move NW, and a return to
prevailing onshore flow of 10 to 15 knots is expected as the surface
ridge over the southern and eastern Gulf once again becomes more
dominant.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 91 72 91 / 50 70 40 50
BTR 81 95 78 94 / 50 80 50 60
ASD 78 93 76 92 / 60 80 60 70
MSY 81 94 79 91 / 60 80 60 80
GPT 76 90 75 89 / 50 70 60 70
PQL 74 93 73 91 / 40 60 50 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Excessive Heat Warning until 7 PM CDT this evening for
LAZ034>037-039-046>048-056>060-064>071-076>090.
Flood Watch through Tuesday evening for LAZ034>037-039-046>048-
056>060-064-065-069>071-076>090.
Heat Advisory from 11 AM to 7 PM CDT Tuesday for LAZ034-035-
046>048-056>060-064>070-076>090.
GM...None.
MS...Flood Watch through Tuesday evening for MSZ068>071-077-083>088.
Heat Advisory until 7 PM CDT this evening for MSZ068>071-077-
083>088.
GM...None.
&&
SHORT TERM...ME
LONG TERM....TE
AVIATION/UPDATE...RW
MARINE...TEIn the hours before
Special weather statement, Jun 19, 7:52 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
752 PM CDT Mon Jun 19 2023
LAZ076-079-MSZ077-083-086-200145-
Southeast St. Tammany LA-Northern St. Tammany LA-Northern Hancock MS-
Southern Hancock MS-Pearl River MS-
752 PM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of eastern St. Tammany
Parish, southern Hancock and southwestern Pearl River Counties
through 845 PM CDT...
At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bush, or 9 miles west of Picayune, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Slidell, Picayune, Pearl River, Pearlington, Shoreline Park, Stennis
Space Center, Kiln and Slidell Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 262 and 273.
Interstate 10 in Mississippi between mile markers 1 and 13.
Interstate 12 between mile markers 79 and 84.
Interstate 59 in Louisiana between mile markers 1 and 11.
Interstate 59 in Mississippi between mile markers 1 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Louisiana...and southern Mississippi.
&&
LAT...LON 3033 8936 3020 8956 3022 8979 3030 8984
3031 8983 3032 8985 3052 8996 3065 8981
TIME...MOT...LOC 0052Z 314DEG 27KT 3054 8983
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MEFFERSpecial weather statement, Jun 19, 7:56 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
756 PM CDT Mon Jun 19 2023
MSZ083-084-086-087-200130-
Southern Harrison MS-Northern Hancock MS-Southern Hancock MS-
Northern Harrison MS-
756 PM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of southwestern
Harrison and southeastern Hancock Counties through 830 PM CDT...
At 755 PM CDT, Doppler radar was tracking a strong thunderstorm over
Diamondhead, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gulfport, Long Beach, Bay St. Louis, Waveland, Diamondhead, Kiln and
Shoreline Park.
This includes Interstate 10 in Mississippi between mile markers 8 and
32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southern Mississippi.
&&
LAT...LON 3028 8927 3029 8931 3024 8938 3038 8958
3052 8959 3052 8918 3034 8908
TIME...MOT...LOC 0055Z 282DEG 18KT 3039 8933
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
MSWSpecial weather statement, Jun 19, 7:58 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
758 PM CDT Mon Jun 19 2023
LAZ039-MSZ070-071-077-200130-
Washington LA-Pike MS-Walthall MS-Pearl River MS-
758 PM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of northeastern
Washington Parish, Walthall, east central Pike and northwestern Pearl
River Counties through 830 PM CDT...
At 758 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dexter, or 8 miles south of Kokomo, moving southeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tylertown, Varnado, Dexter and Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Louisiana...and southern Mississippi.
&&
LAT...LON 3122 9003 3118 9003 3117 9000 3113 9000
3113 8994 3107 8992 3107 8984 3100 8983
3100 8969 3094 8963 3080 9001 3123 9043
TIME...MOT...LOC 0058Z 322DEG 24KT 3108 9003
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
MSWSpecial weather statement, Jun 19, 8:00 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
800 PM CDT Mon Jun 19 2023
LAZ039-MSZ077-083-200130-
Washington LA-Northern Hancock MS-Pearl River MS-
800 PM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of eastern Washington
Parish, northeastern Hancock and central Pearl River Counties through
830 PM CDT...
At 759 PM CDT, Doppler radar was tracking a strong thunderstorm near
Poplarville, moving southeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Poplarville, Varnado and Mcneil.
This includes Interstate 59 in Mississippi between mile markers 11
and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Louisiana...and southern Mississippi.
&&
LAT...LON 3095 8961 3069 8934 3063 8934 3050 8955
3089 8983
TIME...MOT...LOC 0059Z 322DEG 24KT 3082 8964
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
MSWLocal storm report, Jun 19, 8:01 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
801 PM CDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Gst 56 E Venice 29.25N 88.43W
06/19/2023 M49 MPH GMZ577 LA AWOS
AWOS station KVKY Main Pass 289C.
&&
RWSpecial weather statement, Jun 19, 8:27 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
827 PM CDT Mon Jun 19 2023
LAZ039-079-MSZ071-077-200200-
Washington LA-Northern St. Tammany LA-Walthall MS-Pearl River MS-
827 PM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of north central St.
Tammany and Washington Parishes, southeastern Walthall and
northwestern Pearl River Counties through 900 PM CDT...
At 827 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Dexter, or 10 miles northeast of Franklinton,
moving southeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bogalusa, Franklinton, Poplarville, Varnado, Sun, Crossroads, Dexter
and Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Louisiana...and southern Mississippi.
&&
LAT...LON 3107 8992 3107 8984 3100 8983 3100 8971
3083 8949 3060 8987 3100 9027 3113 8994
TIME...MOT...LOC 0127Z 320DEG 27KT 3097 9006
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
MSWThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:07 PM CDT | Special Marine Warning | LIX | 113 min | |
| Jun 19, 7:52 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Jun 19, 7:58 PM CDT | Special Weather Statement | LIX | Washington | 32 min |
| Jun 19, 8:24 PM CDT | Areal Flood Advisory | LIX | Orleans, Saint Tammany | 2 hr |
| Jun 19, 8:27 PM CDT | Special Weather Statement | LIX | Washington | 33 min |
| Jun 19, 8:46 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 44 min |
| Jun 19, 8:51 PM CDT | Special Marine Warning | LIX | 114 min | |
| Jun 19, 9:00 PM CDT | Special Weather Statement | LIX | Washington | 30 min |
| Jun 19, 9:10 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Jun 19, 9:16 PM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 19, 9:19 PM CDT | Tornado Warning | LIX | Saint Tammany | 41 min |
| Jun 19, 9:24 PM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 19, 9:27 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 48 min |
| Jun 19, 9:36 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 24 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 60 min |
| Jun 19, 9:55 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Jun 19, 10:02 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 43 min |
| Jun 19, 10:09 PM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 19, 10:09 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 51 min |
| Jun 19, 10:14 PM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 46 min |
| Jun 19, 10:21 PM CDT | Special Marine Warning | LIX | 84 min | |
| Jun 19, 10:38 PM CDT | Special Marine Warning | LIX | 97 min | |
| Jun 19, 10:59 PM CDT | Special Weather Statement | LIX | Orleans | 46 min |
| Jun 19, 11:01 PM CDT | Special Weather Statement | LIX | Tangipahoa | 44 min |
| Jun 19, 11:19 PM CDT | Flash Flood Warning | LIX | Livingston, Saint Helena, Tangipahoa | 5 hr |
| Jun 19, 11:27 PM CDT | Special Marine Warning | LIX | 63 min | |
| Jun 19, 11:40 PM CDT | Special Weather Statement | LIX | Assumption, East Baton Rouge, Iberville, West Baton Rouge | 50 min |
| Jun 19, 11:49 PM CDT | Special Marine Warning | LIX | 26 min | |
| Jun 20, 12:10 AM CDT | Special Weather Statement | LIX | Saint Charles | 50 min |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 47 min |
| Jun 20, 12:29 AM CDT | Special Weather Statement | LIX | Orleans | 31 min |
| Jun 20, 12:45 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 45 min |
| Jun 20, 1:02 AM CDT | Special Marine Warning | LIX | 58 min | |
| Jun 20, 1:24 AM CDT | Special Weather Statement | LIX | Saint Charles | 51 min |
| Jun 20, 2:15 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 33 min |
| Jun 20, 2:18 AM CDT | Special Marine Warning | LIX | 39 min | |
| Jun 20, 2:56 AM CDT | Special Marine Warning | LIX | 94 min | |
| Jun 20, 3:13 AM CDT | Special Weather Statement | LIX | Tangipahoa | 32 min |
| Jun 20, 3:52 AM CDT | Special Marine Warning | LIX | 53 min | |
| Jun 20, 10:03 AM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 20, 11:01 AM CDT | Special Marine Warning | LIX | 89 min | |
| Jun 20, 11:38 AM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 20, 12:31 PM CDT | Special Marine Warning | LIX | 89 min | |
| Jun 20, 12:34 PM CDT | Special Weather Statement | LIX | Saint Bernard | 41 min |
| Jun 20, 12:37 PM CDT | Special Marine Warning | LIX | 113 min | |
| Jun 20, 12:50 PM CDT | Special Weather Statement | LIX | Jefferson | 40 min |
| Jun 20, 1:01 PM CDT | Severe Thunderstorm Warning | LIX | Saint Bernard | 44 min |
| Jun 20, 1:15 PM CDT | Special Weather Statement | LIX | Washington | 45 min |
| Jun 20, 1:43 PM CDT | Severe Thunderstorm Warning | LIX | Saint Bernard, Saint Tammany | 47 min |
| Jun 20, 1:46 PM CDT | Special Weather Statement | LIX | Saint Bernard | 29 min |
| Jun 20, 1:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Jun 20, 1:55 PM CDT | Special Weather Statement | LIX | Orleans | 35 min |
| Jun 20, 2:11 PM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 49 min |
| Jun 20, 2:31 PM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 20, 2:36 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines | 39 min |
| Jun 20, 2:48 PM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 20, 3:01 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 59 min |
| Jun 20, 3:05 PM CDT | Special Marine Warning | LIX | 40 min | |
| Jun 20, 3:07 PM CDT | Special Marine Warning | LIX | 113 min | |
| Jun 20, 3:12 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Charles | 48 min |
| Jun 20, 3:28 PM CDT | Gale Warning | LIX | 5 hr | |
| Jun 20, 3:31 PM CDT | Wind Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint John the Baptist | 4 hr |
| Jun 20, 3:35 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 40 min |
| Jun 20, 3:43 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Jun 20, 3:51 PM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 54 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 45 min |
| Jun 20, 4:05 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Jefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 40 min |
| Jun 20, 4:27 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 48 min |
| Jun 20, 4:38 PM CDT | Special Weather Statement | LIX | East Feliciana | 52 min |
| Jun 20, 4:45 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Jefferson, Lafourche and 3 more | 45 min |
| Jun 20, 4:46 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana | 44 min |
| Jun 20, 4:57 PM CDT | Special Marine Warning | LIX | 106 min | |
| Jun 20, 5:04 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 41 min |
| Jun 20, 5:19 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Terrebonne | 41 min |
| Jun 20, 5:22 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Saint James and 1 more | 38 min |
| Jun 20, 5:25 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston | 50 min |
| Jun 20, 5:29 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 28 min |
| Jun 20, 5:55 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 50 min |
| Jun 20, 6:00 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Saint James | 45 min |
| Jun 20, 6:02 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Lafourche, Saint James, Saint John the Baptist | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2023Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.